# SDR P5CA2022032600103

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 41,676 hours, 6,670 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H STAB TIP FAIRING ATTACH U-CHANNEL CRACKED.( LH STAB TIP FAIRING ATTACH U-CHANNEL P/N 65B03822U11 WAS REPLACED AS PER RI NO. RI-55-10-15472 REV A AND INSTALLED AS PER SRM 51-40-02 REV 36, DATE 20 FEB 2022. )
